# SDR AALA201707059040

- Difficulty date: July 2, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 52,353 hours, 25,594 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 15D EMERGENCY LIGHT ON ISLE INOPERATIVE.  REPLACED THE TERMINAL . OPS CHECKED GOOD IAW MM 33-60-98.
